# SDR DALA2024062106302

- Difficulty date: June 18, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 787-794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0403693) CORROSION ON AFT CARGO COMPARTMENT INTERCOSTAL STA 787-794 RBL 23 WL 158. REMOVED AND REPLACED INTERCOSTAL AT STA 787-794 RBL 23 WL 158 IAW B737 SRM 51-40-02-0G-0 AND DWG# 146A8320 REV: A.
